# SDR USAA950333

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 593614318
- Condition: Gouged
- Location: Rt Vert Stab
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND GOUGE RT VERTICAL STAB SKIN PANEL.  BURNISHED GOUGES AREA AND INSTALLED INTERNAL DOUBLER PER USAIR EA 29729 AND SRM 55-01 FIG 2 SHEET 2.  (W)
